# SDR USAA2011060800022

- Difficulty date: May 24, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN FUSELAGE FRAME AT BS 360, S7L.  REPAIRED FUSELAGE FRAME AT BS 360, S7L IAW B737 SRM 51-10-02.
